MAUDE Adverse Event Report: ASTURA MEDICAL CORTICAL POLYAXIAL SCREW, CANNULATED 8.5MM X 55MM

ASTURA MEDICAL CORTICAL POLYAXIAL SCREW, CANNULATED 8.5MM X 55MM
Model Number AARA85055
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 02/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
N/a.
 
Event or Problem Description
A screw broke while implanted.(post-op).

Brand Name
CORTICAL POLYAXIAL SCREW, CANNULATED 8.5MM X 55MM
Common Device Name
POLYAXIAL SCREW
Manufacturer (Section D)
ASTURA MEDICAL
4949 w royal ln.
irving TX 75063
Manufacturer Contact
parker kelch
4949 w royal ln
irving, TX 75063
4695015530
MDR Report Key18847516
Report Number3015941638-2024-00004
Device Sequence Number20758783
Product Code OSH
UDI-Device Identifier00841379161219
UDI-Public00841379161219
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K153446N/A
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation 505
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAARA85055
Device Catalogue NumberAARA85055
Device Lot Number212313C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2024
Initial Report FDA Received Date03/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale
Patient Weight98 KG
Patient EthnicityHispanic
Patient RaceWhite